MathSciNet Relay Station
MathSciNet bibliographic data
MR2680063 (2011h:42041) 42C15 (05B20 46C05 52C17)
Bodmann, Bernhard G.; Elwood, Helen J. Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4387–4404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement